# SDR CALA2018102702189

- Difficulty date: October 25, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 92,081 hours, 12,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964321
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C/O EMER LT TEST FOUND 41DEG SEAT EMER LT INOP. REPLACED THE 41DEG SEAT EMER LIGHT ASSY AND C/O EMER LIGHT TEST FOUND NORMAL REF AMM 33-51-05-960-802 REV 83.
